# SDR DALA2025102807900

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,284 hours, 10,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DOOR 3L SLIDE PRES INDICATION INOP. CORRECTIVE ACTION: REPLACED TERMINAL BOX 308RH2 PER A330 AMM 23-73. OPS CHECK GOOD. (7929179)
